Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Residual finiteness, QCERF and fillings of hyperbolic groups

Ian Agol, Daniel Groves and Jason Fox Manning

Geometry & Topology 13 (2009) 1043–1073
Bibliography
1 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
2 A Borisov, M Sapir, Polynomial maps over finite fields and residual finiteness of mapping tori of group endomorphisms, Invent. Math. 160 (2005) 341 MR2138070
3 B Bowditch, Relatively hyperbolic groups, Preprint
4 N Brady, Finite subgroups of hyperbolic groups, Internat. J. Algebra Comput. 10 (2000) 399 MR1776048
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften 319, Springer (1999) MR1744486
6 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
7 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
8 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064
9 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
10 I Kapovich, D T Wise, The equivalence of some residual properties of word-hyperbolic groups, J. Algebra 223 (2000) 562 MR1735163
11 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
12 D D Long, G A Niblo, Subgroup separability and $3$–manifold groups, Math. Z. 207 (1991) 209 MR1109662
13 A I Mal’cev, On homomorphisms onto finite groups (editor L J Leifman), Amer. Math. Soc. Transl., Ser. 2 119, Amer. Math. Soc. (1983) MR693297
14 J F Manning, E Martínez-Pedroza, Separation of relatively quasiconvex subgroups arXiv:0811.4001
15 C Martínez, On power subgroups of profinite groups, Trans. Amer. Math. Soc. 345 (1994) 865 MR1264149
16 E Martínez-Pedroza, A note on quasiconvexity and relative hyperbolic structures arXiv:0811.2384
17 A Minasyan, Separable subsets of GFERF negatively curved groups, J. Algebra 304 (2006) 1090 MR2264291
18 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Mem. Amer. Math. Soc. 179, 843 (2006) MR2182268
19 D V Osin, Peripheral fillings of relatively hyperbolic groups, Invent. Math. 167 (2007) 295 MR2270456
20 D T Wise, The residual finiteness of negatively curved polygons of finite groups, Invent. Math. 149 (2002) 579 MR1923477